# SDR CA100117007

- Difficulty date: December 24, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE EVENT OCCURRED WHILE THE ACFT WAS FLYING WITH AUTO PILOT ON AND IN VERY TURBULENT CONDITION.  AS A RESULT OF THE TURBULENT CONDITION THE PILOT CHANGED DIRECTION WITH AUTO PILOT STILL ON.  A WARNING MESSAGE CAME ON INDICATING THE PILOT WAS ACTING AGAINST THE AUTO PILOT, WHICH WAS FOLLOWED BY A LOW OIL PRESSURE INDICATION AND AN ENGINE FAIL SIGNAL FOR BOTH ENGINES. THE PILOT VERIFIED THE POWER LEVERS AND NOTICED THAT BOTH ENGINES RESPONDED. THE DCU DOWNLOAD SHOWED THAT THERE WAS NO ENGINE FLAME OUT OR IFSD DURING THE EVENT. TROUBLESHOOTING IS ON-GOING. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
